Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: H. Goldmann
Title: Uniform Fréchet algebras
Additional book information North-Holland, Amsterdam, 1990, 355 pp., $102.50. ISBN 0-444-88488-2.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: John Wermer
Journal: Bull. Amer. Math. Soc. 25 (1991), 180-184
PII: S 0273-0979(1991)16059-3

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia